# SDR DALA2017090206531

- Difficulty date: September 1, 2017
- Submitted: September 2, 2017
- Operation: Air carrier
- Aircraft: N916DE
- Make and model: Doug MD-88
- Aircraft serial: 53421
- Aircraft time: 60,160 hours, 46,589 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL BTW BEAMS 4-5 AT FWD ENTRY DOOR.  INTERCOSTAL WAS REPLACED IAW SRM 51-30-2.
